# SDR SWAA2021082393674

- Difficulty date: July 11, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WEB TRAILING EDGE SUPPORT ACCESS PANEL LOCATED AT ORSS 287 AT RT WIN ; 2021-325581 / [01] REPLACED WEB (BEAM) AND FASTENERS ON TRAILING EDGE SUPPORT ACCESS PANEL LOCATED AT ORSS 287 AT RT WING IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG # 115A3712 REV. -; [02] REPLACED WEB (BEAM) AND FASTENERS ON TRAILING EDGE SUPPORT ACCESS PANEL LOCATED AT ORSS 287 AT RT WING IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG # 115A3712 REV. -
